| Catalog Number |
20059E |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris smartsite extension set had flow issues the following information was received by the initial reporter with the following verbatim it was reported by customer that extension set with connector would not flush or draw labs.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.